Top answers from doctors based on your search:
Disclaimer

is it safe to take phenergan to help me sleep long term

A 23-year-old male asked:
Dr. Robert Wilson
45 years experience Addiction Medicine
No withdrawal: Phenergan use does not cause physical dependence or withdrawals. However, if you use it daily, your body/brain becomes used to it and you may have som ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 24-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Phenergan (promethazine): Phenergan (promethazine) is an anti histamine and is sleep, inducing.
A 30-year-old female asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
No withdrawal: in the traditional sense. Antihistamines do not work by the same mechanisms that alcohol or sedatives do, and there is no real tolerance to effects o ... Read More
A member asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Sedation: Both medications cause sedation, so you should find they get you sleep. Be prudent with your dosing.
1
1 thank
A 40-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Apparently safe: Like many natural products, research is limited, but a fair amount of research has been done and as far as is known valerian is quite safe and there a ... Read More
2
2 thanks
A female asked:
Dr. Dean Giannone
24 years experience Internal Medicine
Melatonin.: Taking Melatonin in this context would be fine.
A female asked:
Dr. Lori Lange
Specializes in Family Medicine
Depends: Depends on what the bottle is labelled. These are controlled medications and should be taken as directed on bottle. Can consult your pharmacist as the ... Read More
A 27-year-old female asked:
Dr. Thomas Knecht
30 years experience Endocrinology
Absolutely, yes: Hi. You poor thing. Insomnia sucks. Yes, by all means feel free to use Benedryl (diphenhydramine) to help you sleep. You may feel a little bit groggy ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Yes: These agents with no cross react or interfere with each other's activity. The pattern you used is common and you have no worries here. It is safe to ... Read More
1
1 thank
A female asked:
Dr. Izabella Gokhman
Specializes in Psychiatry
Don't do it!: Taking way too many medications, which interact with each other, makes no sense. Talk to your doctor about other options
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month